MathSciNet Relay Station
MathSciNet bibliographic data
MR870486 35B40 (35K60)
Songmu, Zheng Asymptotic behavior of solution to the Cahn-Hillard equation. Appl. Anal. 23 (1986), no. 3, 165–184.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement